A mathematical analysis for numerical well models for non-Darcy flows

Richard E. Ewing, Yanping Lin

Research output: Journal article publicationJournal articleAcademic researchpeer-review

13 Citations (Scopus)


In this paper, we discuss some numerical well models for non-Darcy flows in porous media. Basically, the numerical well models are derived based upon some simple mathematical calculations using the various approximation techniques associated with the various grid configurations. The mathematical analysis given here is simple, direct, and systematic.
Original languageEnglish
Pages (from-to)17-30
Number of pages14
JournalApplied Numerical Mathematics
Issue number1
Publication statusPublished - 1 Oct 2001
Externally publishedYes


  • Cell-centered difference
  • Finite element
  • Finite volume
  • Non-Darcy flows
  • Well model

ASJC Scopus subject areas

  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Cite this